# SDR UIEA2021091602028

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 22,963 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Warning Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUTTING DOWN LEFT ENGINE L AC BUS MESSAGE DISPLAYED REMAINED ILLUMINATED UNTIL EXT POWER SELECTED.( PERFORMED FIM TASK 24-32 FT803 BLOCKS 1 AND 2 FOLLOWED BY ENGINE RUN IAW AMM 71-00-00. OPS NORMAL AT THIS TIME. NO FURTHER DEFECTS NOTED. NUSSIANCE FAULT DUE TO IMPROPER ENGINE SHUTDOWN WITHOUT EXT POWER ON OR APU POWER ON. )
